# SDR DALA2016041102781

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 68,642 hours, 19,381 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT ACTUATOR HAS PITTING ON ROD END.  REPLACED LEFT MLG RETRACT ACTUATOR ON N/R 5 REF AMM 32-32-01.
